Existence and uniqueness of positive solutions to a quasilinear elliptic problem in ℝN
MetadataShow full metadata
We prove the existence of a unique positive solution to the problem
-Δpu = α(x)ƒ(u)
in ℝN, N > 2. Our result extended previous works by Cirstea-Radulescu and Dinu, while the proofs are based on two theorems on bounded domains, due to Diaz-Saà and Goncalves-Santos.
CitationCovei, D. P. (2005). Existence and uniqueness of positive solutions to a quasilinear elliptic problem in ℝN. Electronic Journal of Differential Equations, 2005(139), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.